MathSciNet Relay Station
MathSciNet bibliographic data
MR2726195 (2011g:35359) 35Q53 (35B44 35G25)
Niu, Weisheng; Zhang, Shuanghu Blow-up phenomena and global existence for the nonuniform weakly dissipative $b$-equation. J. Math. Anal. Appl. 374 (2011), no. 1, 166–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement